Jump to content


About MPA

MPA is a site dedicated to the support or recovery of those suffering from eating disorders or body dysmorphic disorders. Please be sensitive to this fact when creating an account and contributing to the board.


Photo

Vyvanse?


  • Please log in to reply
10 replies to this topic

#1 skinnyalcoholic

skinnyalcoholic

    Advanced Warrior

  • Members
  • PipPipPipPipPip
  • 256 posts
  • LocationNYC

Posted 11 January 2017 - 09:18 AM

I got prescribed vyvanse the other day for my ADD and my psychiatrist warned me that it could suppress my appetite (which I told her was fine but I was lowkey like GIVE ME THAT DRUG). I've taken ADD stimulants for college finals before and they definitely suppress my appetite, like to the point where I wouldn't eat all day and then at 8 pm I would force myself to eat a sandwhich or something.
Now that I'm actually prescribed it I'm excited but also a little nervous. Yesterday was my first day taking it and I had a really really small appetite and I'm not sure if I should feel amazing that I have this new "tool" or scared that I'll take too extreme advantage of it.
Does anyone else take stimulants? How do they feel about them/do they use them for ED purposes?
  • hailstorm likes this

19, 5'1"
HW: 120.0 (22.7)
CW: 108.6 (20.5)
GW1: 100 (18.9) 97.5
GW2: 95 (17.9)
GW3: 90 (17.0)
UGW: 85 (16.1)

 

40555218.png


#2 Pandana

Pandana

    Advanced Member

  • Members
  • PipPipPip
  • 66 posts
  • LocationParis

Posted 11 January 2017 - 09:23 AM

I shouldn't say what I said. Just forget that post



#3 LavenderGirl

LavenderGirl

    Advanced Sage

  • Members
  • PipPipPipPipPipPipPipPipPip
  • 1,382 posts
  • LocationColorado, USA

Posted 11 January 2017 - 12:40 PM

word of caution, try not to abuse it for appetite reasons, because the effect will fade and you will eventually have to take more and more and it will damage your body.

be safe 


~5'7.5~

Cw: 113.2 BMI-17.3

Hw:130 BMI-20.0

Lw:106 BMI-16.3

Ugw:93 BMI-14.3

130, 129, 128, 127, 126, 125, 124, 123, 122, 121, 120,

119, 118, 117, 116, 115, 114, 113, 112, 111, 110, 109, 108, 107, 106, 105, 104, 103, 102, 101, 100, 99, 98, 97, 96, 95, 94, 93

 

tumblr_static_tumblr_static_b6zvvd6jrm04

 


#4 Not Today Satan

Not Today Satan

    Omniscient

  • Members
  • PipPipPipPipPipPipPipPipPipPip
  • 7,089 posts

Posted 11 January 2017 - 01:00 PM

Just letting you know that that effect definitely won't last forever. You build a tolerance within less than a week (or that's been my experience with Vyv and Adderall) so if I were you I'd stagger my dose and only use it when I have shit to get done, not just to suppress your appetite everyday.

Edit: I'm currently prescribed 30mg of adderall xr for my ADHD. I used to abuse adderall and became addicted to it a couple years back. That happened bc as I said, tolerance built up quickly and I ended up having to do lines of that shit just to feel something. Now that I take it as prescribed it helps with my attention but doesn't do shit for my appetite. I've been taking it (legally) for about a year.
  • Hurl Interrupted likes this

#5 skinnyalcoholic

skinnyalcoholic

    Advanced Warrior

  • Members
  • PipPipPipPipPip
  • 256 posts
  • LocationNYC

Posted 11 January 2017 - 05:58 PM

Thanks all, I didn't realize that I would wind up building up a tolerance. I took it again today and kind of decided on my own to at least stagger it because while I felt great on it yesterday it's making me feel kind of off today (more like the stimulant that it is vs. assisting me navigate a busy day, I've done nothing today).


19, 5'1"
HW: 120.0 (22.7)
CW: 108.6 (20.5)
GW1: 100 (18.9) 97.5
GW2: 95 (17.9)
GW3: 90 (17.0)
UGW: 85 (16.1)

 

40555218.png


#6 tinybonestaylor

tinybonestaylor

    Warrior

  • Members
  • PipPip
  • 49 posts
  • LocationYour local graveyard

Posted 11 January 2017 - 10:11 PM

vyvanse caused my relapse. i had to stop taking it after only 5 days because it gave me severe health problems, especially since i restrict so much. it pretty much takes the negative side effects of anorexia and makes them happen 1000 times faster. thought i was gonna die. not worth it...


  • Hurl Interrupted likes this

Diagnosed: CPTSD, ADD, Anxiety, Depression, Histrionic Personality Disorder, Codependent, Eating Disordered*
27, LGBT, Model, Artist, Skin Care/Makeup Expert, R*pe Survivor, College Grad, Witch.

HW: 158

LW: 115

tumblr_inline_n20358Jr3C1qid2nw.gif-relapse-tumblr_inline_n20358Jr3C1qid2nw.gif

SW: 145

CW: 127

GW: 95

tumblr_nyjk61vgej1qdm4tlo1_500.gif

7i1u.gif

http://tinybonestaylor.tumblr.com


#7 That one bitch

That one bitch

    Advanced Guru

  • Members
  • PipPipPipPipPipPipPip
  • 890 posts
  • LocationOhio

Posted 11 January 2017 - 10:18 PM

When it wears off at the end of the day you will feel like absolute shit. You should at least have something small bc that makes it so much more manageable. But if yeah don't eat anything you will feel worse then if you don't eat anything without it.
  • tinybonestaylor likes this
post-121196-0-07066300-1423929675.gif

#8 That one bitch

That one bitch

    Advanced Guru

  • Members
  • PipPipPipPipPipPipPip
  • 890 posts
  • LocationOhio

Posted 11 January 2017 - 10:20 PM

Just letting you know that that effect definitely won't last forever. You build a tolerance within less than a week (or that's been my experience with Vyv and Adderall) so if I were you I'd stagger my dose and only use it when I have shit to get done, not just to suppress your appetite everyday.

Edit: I'm currently prescribed 30mg of adderall xr for my ADHD. I used to abuse adderall and became addicted to it a couple years back. That happened bc as I said, tolerance built up quickly and I ended up having to do lines of that shit just to feel something. Now that I take it as prescribed it helps with my attention but doesn't do shit for my appetite. I've been taking it (legally) for about a year.


Eh I still have negative effects such as bruxism and appetite suppression but it depends I think.
post-121196-0-07066300-1423929675.gif

#9 syncless

syncless

    Sage

  • Members
  • PipPipPipPipPipPipPipPip
  • 902 posts

Posted 11 January 2017 - 10:28 PM

i havent used vyvanse before, but i'm trying to get on it. i was prescribed methylphenidate and it suppressed my appetite greatly. be careful, however. if you get insomnia from restricting, it's 1000000 times worse if you get the extended release of anything. the comedown makes you tired and jittery at the same time.

STATS

Spoiler

 

ACCOUNTABILITY THREAD

 

tumblr_mvvf2j4yLg1st9tzdo1_500.gif

tumblr_nrf32eMAUZ1qez8x6o4_1280.png


#10 Pinkie 🌺

Pinkie 🌺

    Omniscient

  • Members
  • PipPipPipPipPipPipPipPipPipPip
  • 2,577 posts
  • LocationCanada

Posted 11 January 2017 - 10:43 PM

I just started it. I have both ADD and BED, but previously had anorexia. I do think it has suppressed my appetite for the past few days I've been on it, and I'm afraid that effect is now wearing off (evening of day 4). However, I am supposed to increase the dosage from 20 - 30mg in another week or so, so maybe the upped dose will have a renewed effect. I've felt mostly ok; just the usual shakiness and weakness I always get from restricting. I've also been drinking a lot of wine every night, though, so that might have to do with the feeling icky.


'Be kind, for everyone you meet is fighting a battle you know nothing about.'

5'5", 29 years old DX AN-B/P DX BED. I've officially gone from one end to the other. There is no in between. Accountability

 

HW: 135 - BMI 22.5 LW: 84.4 - BMI 14 CW: 124.2 - BMI 20.7 - Whale


#11 MTN91

MTN91

    Advanced Guru

  • Members
  • PipPipPipPipPipPipPip
  • 585 posts

Posted 12 January 2017 - 03:22 AM

Gave me terrible anxiety but killed my appetite.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users